Artificial boundary conditions for parabolic Volterra integro-differential equations on unbounded two-dimensional domains

Houde Han, Liang Zhu, Hermann BRUNNER*, Jingtang Ma

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this paper we study the numerical solution of parabolic Volterra integro-differential equations on certain unbounded two-dimensional spatial domains. The method is based on the introduction of a feasible artificial boundary and the derivation of corresponding artificial (fully transparent) boundary conditions. Two examples illustrate the application and numerical performance of the method.

Original languageEnglish
Pages (from-to)406-420
Number of pages15
JournalJournal of Computational and Applied Mathematics
Volume197
Issue number2
DOIs
Publication statusPublished - 15 Dec 2006

Scopus Subject Areas

  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Artificial boundary conditions
  • Numerical solution
  • Partial Volterra integro-differential equation
  • Unbounded spatial domain

Fingerprint

Dive into the research topics of 'Artificial boundary conditions for parabolic Volterra integro-differential equations on unbounded two-dimensional domains'. Together they form a unique fingerprint.

Cite this